advertisement
Question
Posted by: Joss | 2004/10/22

acne

Hiya..

I have got acne but I take medicatioon (oxytetracycline) to control it, however my skin is very oily particularly my back, and the spots don't seem to disappear despite taking the medication. I have tried various scrubs etc but they don't seem to be working.. what can i do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageTeen expert

Dear Joss,

how long have you been taking the medication? It can sometimes take a while before a medication will begin to take effect as it has to get into your system and start working.

Exfoliating your back and using anti-bacterial washes can help, or a wash specifically for oily skin. However, rather than trying a whole rack of products, perhaps get advice from the person who prescribed the oxytetracycline and consult with them. If you haven't seen a dermatologist yet I suggest you do that if the problem continues.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: metrosexual | 2004/10/23

i aslo have a very oily skin i went to a dermatologist he gave me these tablets and stuff he said that all these fancy soaps damage your skin and that i should use sunlight soap bar and musson aloevera trust me it works like a charm also try doing exercise and sweating all the toxins out that help to
Good luck

Reply to metrosexual

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement